Open Access
Translator Disclaimer
July 2004 Isolas: compact solution components separated away from a given equilibrium curve
Santiago Cano-Casanova, Julián López-Gómez, Marcela Molina-Meyer
Hiroshima Math. J. 34(2): 177-199 (July 2004). DOI: 10.32917/hmj/1150998161


In this paper some continuation techniques based on the implicit function theorem are combined with the topological degree to show the existence of solution isolas, with respect to a given state, for a class of weighted boundary value problems of superlinear indefinite elliptic type. No result of this nature seems to be available in the literature. Further, pseudo-spectral methods coupled with path following solvers are used to compute these isolas in some simple one-dimensional prototype models.


Download Citation

Santiago Cano-Casanova. Julián López-Gómez. Marcela Molina-Meyer. "Isolas: compact solution components separated away from a given equilibrium curve." Hiroshima Math. J. 34 (2) 177 - 199, July 2004.


Published: July 2004
First available in Project Euclid: 22 June 2006

zbMATH: 1152.35362
MathSciNet: MR2086841
Digital Object Identifier: 10.32917/hmj/1150998161

Primary: 47J15
Secondary: 35B60, 35J60, 47H11, 47N20, 65N35

Rights: Copyright © 2004 Hiroshima University, Mathematics Program


Vol.34 • No. 2 • July 2004
Back to Top